# SDR ASOA03257

- Difficulty date: June 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031563
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE LT AND RT FLOORBEAM ANGLE AT FS 621, WL 73, RBL AND LBL 39 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LT AND RT  FLOORBEAM ANGLE AT FS 621, WL 73, RBL AND LBL 39 IAW ASA EO 600-53-0105.  (M)
